# SDR QXEA2013022300460

- Difficulty date: February 23, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 9 HAS AREAS OF CORROSION.  REMOVED CORROSION, MECHANICALLY MEASURED MINIMUM REMAINING FLANGE THICKNESS TO BE .056", MINIMUM ALLOWABLE THICKNESS IS .060", FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02, FIG 2.  PARTIALLY REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, REV 12. REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, REV 12.  MATCH DRILLED REPLACEMENT NR 9 SEAT TRACK IAW SRM REV 12 51-40-07-02-01.  OK TO INSTALL REPLACEMENT NR 9 SEAT TRACK. INSTALLED FASTENERS IN NR 9 SEAT TRACK FROM X 654.5 TO X683.45 IAW SRM REV 12 51-42-05-02-01, 51-40-15-02-01 AND 51-41-05-00-01.  INSTALLED RIVETS ON SEAT TRACK NR 9 TO VERTICAL WEB FROM FRAME 714 TO FRAME 801 IAW SRM 51-42-05-02-01, REV 12.  INSTALLED REMAINING RIVETS IAW SRM 51-42-05-02-01, REV 12.  INSTALLED HI LITES IAW SRM 51-40-15-02-01, REV 12.  COMPLETED INSTALLATION OF SEAT TRACK 9 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-05-02-01, REV 12.  PERFORMED BONDING CHECK OF METALLIC COMPONENTS IAW SRM 51-80-00-02-01 REV 12. BONDING CHECK SATISFACTORY AT THIS TIME (1.5M). APPLIED PRIMER AND TOPCOAT TO RIVETS, FASTENERS AND TRACK NR 9 IAW SRM 51-25-10-02 AND SRM 51-25-05-01, REV 12.
